# SDR C77A2019022500002

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 10,156 hours, 6,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012567
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD R/H EMERGENCY EXIT LIGHT INOP. R&R FWD RH EMERGENCY LIGHT POWER UNIT (ELPU) OPS CHECK GOOD IAW AMM 33-50-01. OK FOR SVC.
